# SDR SWAA2018081624277

- Difficulty date: August 13, 2018
- Submitted: August 16, 2018
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 52,794 hours, 31,055 cycles
- System (JASC): 2565 · Escape Slide
- Part: Holder
- Part number: 65C16820
- Condition: Stiff
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR HOLDER STIFF.  SECURED GIRT BAR ASSY PER MM.
